Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 81, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 27, 2014, 2:08 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2014, 2:08 PM MST (21:08 UTC)
- Expired
- Sep 27, 2014, 3:00 PM MST
- In force
- 52 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 29 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 10:21 AM MST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 9.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 1966 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 9:10 AM MST, 4 hours 58 minutes earlier.
Area forecast discussion, Sep 27, 9:10 AM MST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 910 AM MST SAT SEP 27 2014 ...SEVERE WEATHER THREAT OVER MAINLY SOUTH-CENTRAL ARIZONA FROM LATE MORNING INTO THE EVENING HOURS TODAY... .SYNOPSIS... A STRONG PACIFIC STORM IS FORECAST TO MOVE THROUGH THE REGION TODAY. THIS STORM...COMBINED WITH AMPLE MONSOON MOISTURE...IS EXPECTED TO PRODUCE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY ACROSS A LARGE PART OF ARIZONA. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY STRONG...EVEN DAMAGING WINDS...HEAVY RAIN...AND HAIL. AFTER A COLD FRONTAL PASSAGE SATURDAY NIGHT...DRIER WEATHER WITH BELOW NORMAL TEMPERATURES ARE FORECAST TO SPREAD ACROSS THE REGION FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. && .DISCUSSION... AFTER AN EARLY MORNING ROUND OF SHOWERS AND THUNDERSTORMS...PHOENIX AREA HAS BEEN QUIET. STORM ACTIVITY HAS BEEN GREATER OVER LA PAZ AND YUMA COUNTIES NEAR THE ADVANCING COOL FRONT. NYL AND BLH METARS INDICATE THAT THE FRONT HAS PASSED THE LOWER COLORADO RIVER VALLEY...CHANGE IN WIND DIRECTION AND DROP IN DEW POINTS...AS OF THIS WRITING. HOWEVER...REPEAT STORMS CONTINUE OVER WESTERN PORTIONS OF LA PAZ COUNTY WHICH INDICATES DRIER AIR HAS NOT PUSHED VERY MUCH INTO LA PAZ COUNTY. THE AXIS OF THE ASSOCIATED UPPER TROUGH WAS ORIENTED NORTH-SOUTH OVER WA/OR/CA WITH THE MAIN CYCLONIC CIRCULATION CENTERED OVER CENTRAL CALIFORNIA. ONE VORT LOBE WITHIN THE CIRCULATION APPEARS TO HAVE SHIFTED INTO NEVADA WITH ANOTHER ONE ROUNDING THE BOTTOM OF THE TROUGH NEAR THE SOUTHWEST CALIFORNIA COAST. MODELS SHOW THE SOME QG FORCING FROM IT GETTING INTO SOUTHWEST ARIZONA THIS MORNING IN ADDITION TO SOME LIFT FROM THE FRONT. SOME UPPER LEVEL DIVERGENCE IS ADVERTISED OVER SOUTH-CENTRAL ARIZONA BY BOTH THE NAM AND GFS...NAM MORE GENEROUS. THE NEXT MAIN VORT MAX AND JET STREAK MOVE INTO SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA BEGINNING THIS AFTERNOON WITH A DIVQ BULLSEYE MOVING EAST OF THE LOWER COLORADO RIVER VALLEY THIS EVENING. BEST QG FORCING LOOKS TO LAG BEHIND THE MOISTURE. HOWEVER...WITH ANOMALOUS PRECIPITABLE WATER AND AN APPROACHING UPPER TROUGH...THERE IS CAPE AND DYNAMICAL FORCING IN PLAY FOR OUR AREA TODAY AND THIS EVENING. THERE IS ALSO VERTICAL WIND SHEAR IN PLAY WITH EFFECTIVE SHEAR OF AT LEAST 30 KTS WHICH ENHANCES THE SEVERE POTENTIAL. NOT EVERY STORM WILL BE SEVERE THOUGH A GOOD PORTION OF THEM WILL BE CAPABLE OF SMALL HAIL...WIND GUSTS OF 35 TO 45 MPH...AND BRIEF HEAVY RAIN. KEY QUESTIONS ARE HOW NUMEROUS WILL THEY BE AND WHERE WILL THERE BE TRAINING OF ECHOES. WITH DEEP SOUTHERLY COMPONENT TO THE FLOW...TRAINING IS QUITE POSSIBLE. THUS THERE IS THE DUAL THREAT OF SEVERE AND FLASH FLOODING. HIGHER TERRAIN AREAS OF SOUTHERN GILA COUNTY AND FAR NORTHEAST MARICOPA COUNTY LOOK TO BE MOST SUSCEPTIBLE TO FLASH FLOODING BUT THAT IS NOT NECESSARILY THE ONLY PLACE IT CAN HAPPEN. FOR SOUTH-CENTRAL ARIZONA...ANTICIPATE ANTICIPATE AN UPSWING IN STORM DEVELOPMENT BEGINNING BY LATE MORNING/MIDDAY WITH AN ACTIVE PERIOD THIS AFTERNOON AND EVENING. MORE LATER. && .PREVIOUS DISCUSSION ISSUED 230 AM... TODAY AND TONIGHT... A MASSIVE COOL PACIFIC LOW PRESSURE SYSTEM CONTINUED TO MOVE TOWARD AZ EARLY THIS MORNING. INCREASED SOUTHWESTERLY AND DIFLUENT JETSTREAM WINDS CONTINUED TO DEVELOP WIDESPREAD CONVECTION AND HEAVY RAIN OVER NORTHWEST AZ OVERNIGHT...WEAKLY TRAILING INTO PARTS OF SOUTHWEST AZ AT 2 AM. INCREASING SHOWERS AND THUNDERSTORMS HAD ALSO DEVELOP IN PARTS OF EASTERN MARICOPA COUNTY AT THIS TIME. CONVECTION WAS FEEDING OFF A DENSE LOW LEVEL SUBTROPICAL MOISTURE PLUME MOVING NORTH UP THE COLORADO RIVER VALLEY AND PARTS OF SOUTHWEST AZ AHEAD OF THE COLD FRONT. THANKS TO THE YUMA PROVING GROUNDS...MULTIPLE LATE FRIDAY AFTERNOON WEATHER BALLOONS WERE LAUNCHED DETECTING THIS MOISTURE PLUME...AND SHOWING MOISTURE LEVELS WERE EXCESSIVE BELOW 8 THSD FEET. AS THE PACIFIC TROF SLOWLY ADVANCES TOWARD AZ THIS MORNING AND AFTERNOON...STRONG UPPER LEVEL DIFLUENT FLOW OVER THE RICH LOW LEVEL MOISTURE PLUME WILL GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL AZ TODAY...INCLUDING PHOENIX. AT 2 AM THE NEXT IN A SERIES OF SHORTWAVES...ROTATING AROUND THE BROADER WESTERN STATES LOW PRESSURE CIRCULATION...WAS ON THE DOORSTEP OF SAN DIEGO AND POISED TO ROTATE INTO AZ LATER THIS MORNING. ADDITIONALLY...VERTICAL WIND SHEAR WILL ALSO COME INTO PLAY SUGGESTING THE POSSIBILITY OF ORGANIZED AND SEVERE AFTERNOON CONVECTION...REPLETE WITH STRONG SURFACE GUSTS AND LARGE HAIL. THE STORM PREDICTION CENTER...SPC...CONTINUES TO PUT NEARLY THE ENTIRE WESTERLY HALF OF AZ UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY. EARLIER FORECASTS WITH HIGH PRECIP PROBABILITIES AND THE THREAT FOR HEAVY RAIN OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL ARIZONA WILL CONTINUE...SO VERY LITTLE FORECAST CHANGES WERE MADE ON THIS SHIFT. FOR TONIGHT...UPPER LEVEL STORM DYNAMICS AND THE DEEP MOISTURE PLUME WILL SHIFT INTO EASTERN AZ THIS EVENING WITH THE COLD FRONT. THEREFORE PRECIP PROBABILITIES WILL TAPER OFF SIGNIFICANTLY OVER SOUTHWEST AND SOUTH CENTRAL AZ THIS EVENING...BUT CONTINUE OVER MOUNTAINOUS SOUTHERN GILA COUNTY THROUGH SUNDAY MORNING. SUNDAY... A MUCH DRIER AIRMASS WILL SPREAD ACROSS SOUTHEAST CA...SOUTHWEST AND SOUTH CENTRAL AZ SUNDAY. HOWEVER...DEEP MOISTURE WILL CONTINUE ALONG THE EASTERN AZ BORDER UNTIL SUNDAY NIGHT. A THREAT OF SHOWERS AND THUNDERSTORMS WILL LINGER OVER THE MOUNTAINS OF SOUTHERN GILA COUNTY SUNDAY...DRY ELSEWHERE IN OUR FORECAST AREA. MONDAY THROUGH WEDNESDAY... DRY WEATHER WITH NEAR SEASONAL TEMPERATURES ARE EXPECTED ACROSS THE ENTIRE FORECAST AREA. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...AND SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH... SHOWERS AND THUNDERSTORMS THROUGH MID MORNING WILL BE ISOLATED AND MAINLY FOCUSED TO THE NORTH AND WEST OF THE PHOENIX AREA...POTENTIALLY AFFECTING KBLH. BY LATE MORNING INTO THE EARLY AFTERNOON...EXPECTING A LINE OF SHOWERS AND THUNDERSTORMS TO DEVELOP JUST TO THE WEST OF PHOENIX AND THEN MOVE THROUGH THE PHOENIX AREA WITH THE HIGHEST CONFIDENCE IN GETTING RAINFALL AT THE PHOENIX TERMINALS BETWEEN 20Z-00Z THIS AFTERNOON. THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS AND AM FAIRLY CONFIDENT THERE WILL BE A COUPLE HOUR PERIOD LATE THIS AFTERNOON WHEN THE PHOENIX TERMINALS WILL SEE WIND GUSTS APPROACHING 40 KNOTS AT TIMES. OUTSIDE OF SHOWERS AND THUNDERSTORMS...GRADIENT WINDS WILL ALSO BE GUSTY THIS AFTERNOON. ACTIVITY WILL QUIET DOWN BY EARLY EVENING AS THE UPPER LOW EXITS THE AREA. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... DRIER AIR WILL BEGIN MOVING INTO THE AREA ON MONDAY...WITH LITTLE TO NO CHANCE OF CONVECTION THE REMAINING PORTION OF THE FORECAST PERIOD. MINIMUM HUMIDITY LEVELS WILL TREND DOWN TO AROUND 15 PERCENT BY THURSDAY. IN ADDITION TO THE DRIER AIR...COOLER TEMPERATURES ARE EXPECTED THE ENTIRE PERIOD. SOME GUSTY WEST TO SOUTHWEST WINDS ARE POSSIBLE ALONG AND BEHIND THE TROUGH EARLY SUNDAY...ALTHOUGH WIND SPEEDS WILL BE GENERALLY LIGHT AND FOLLOW TYPICAL DIURNAL PATTERNS MONDAY THROUGH THURSDAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ PREVIOUS DISCUSSION...VASQUEZ AVIATION...KUHLMAN FIRE WEATHER...MEYERS/MCLANE
Hazardous weather outlook, Sep 26, 3:17 PM MST, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 317 PM MST FRI SEP 26 2014 AZZ020>028-CAZ031>033-272230- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 317 PM MST FRI SEP 26 2014 /317 PM PDT FRI SEP 26 2014/ ...SEVERE WEATHER THREAT OVER SOUTH-CENTRAL ARIZONA FROM LATE MORNING INTO THE EVENING HOURS ON SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE INTO THE EVENING HOURS ACROSS THE REGION. LOCALLY HEAVY RAIN...GUSTY WINDS...AND BLOWING DUST IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A PACIFIC WEATHER SYSTEM WILL DRAW MOISTURE NORTHWARD ACROSS ARIZONA...PRODUCING WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY FROM LATE FRIDAY NIGHT INTO SUNDAY...MAINLY FROM THE LOWER COLORADO RIVER VALLEY EASTWARD. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG...POSSIBLY DAMAGING WINDS...LOCALLY HEAVY RAIN...AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 27, 12:32 PM MST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1232 PM MST SAT SEP 27 2014 AZZ022-023-027-272015- MARICOPA AZ- 1232 PM MST SAT SEP 27 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 115 PM MST AT 1227 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF PAINTED ROCK DAM...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... GILLESPIE DAM... PALO VERDE NUCLEAR GENERATION STATION AND WINTERSBURG... TONOPAH... LAT...LON 3367 11295 3336 11251 3303 11305 3319 11326 TIME...MOT...LOC 1932Z 221DEG 31KT 3318 11307 18
Special weather statement, Sep 27, 12:51 PM MST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1251 PM MST SAT SEP 27 2014 AZZ022-272015- MARICOPA AZ- 1251 PM MST SAT SEP 27 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 115 PM MST AT 1250 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR AGUILA...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RURAL NORTHWESTERN MARICOPA COUNTY... LAT...LON 3384 11310 3390 11325 3401 11322 3400 11295 TIME...MOT...LOC 1952Z 209DEG 39KT 3395 11313 18
Special weather statement, Sep 27, 1:14 PM MST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
114 PM MST SAT SEP 27 2014
AZZ022-023-027-272100-
MARICOPA AZ-
114 PM MST SAT SEP 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 200 PM MST
AT 106 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WINTERSBURG...MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
BUCKEYE...
LIBERTY...
PERRYVILLE...
GOODYEAR...
WHITE TANK MOUNTAIN PARK AND AVONDALE...
LITCHFIELD PARK...
LUKE AFB...
SURPRISE STADIUM... WADDELL... SURPRISE... EL MIRAGE... SUN CITY
WEST AND YOUNGTOWN...
LAT...LON 3365 11285 3380 11262 3372 11228 3350 11212
3324 11248 3320 11272 3339 11298
TIME...MOT...LOC 2013Z 231DEG 29KT 3338 11272
18Local storm report, Sep 27, 1:59 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
159 PM MST SAT SEP 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HEAVY RAIN 2 W PERRYVILLE 33.43N 112.53W
09/27/2014 M0.71 INCH MARICOPA AZ TRAINED SPOTTER
HEAVY RAIN MEASURED IN 30 MIN
&&
EVENT NUMBER PSR1400289
DEWEYLocal storm report, Sep 27, 2:01 PM MST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
201 PM MST SAT SEP 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 2 NNW GOODYEAR 33.44N 112.41W
09/27/2014 M0.80 INCH MARICOPA AZ TRAINED SPOTTER
0.80 INCH OF RAIN IN 30 MINUTES.
&&
EVENT NUMBER PSR1400290
MPLocal storm report, Sep 27, 2:02 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
202 PM MST SAT SEP 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TSTM WND GST 2 NW PERRYVILLE 33.45N 112.53W
09/27/2014 E50 MPH MARICOPA AZ TRAINED SPOTTER
VISIBILITY DOWN TO LESS THAN 1 2 MILE
0201 PM HEAVY RAIN 2 NW PERRYVILLE 33.45N 112.53W
09/27/2014 M0.30 INCH MARICOPA AZ TRAINED SPOTTER
VISIBILITY DOWN TO LESS THAN 1 2 MILE
&&
EVENT NUMBER PSR1400291
EVENT NUMBER PSR1400292
MPThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 10:22 PM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Sep 26, 11:05 PM MST | Special Weather Statement | PSR | Gila | 40 min |
| Sep 27, 12:11 AM MST | Areal Flood Advisory | PSR | Gila | 2 hr |
| Sep 27, 4:59 AM MST | Special Weather Statement | PSR | 31 min | |
| Sep 27, 5:28 AM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 2 hr |
| Sep 27, 6:52 AM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Sep 27, 7:26 AM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Sep 27, 9:50 AM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 40 min |
| Sep 27, 10:20 AM MST | Severe Thunderstorm Warning | PSR | Yuma | 40 min |
| Sep 27, 11:49 AM MST | Special Weather Statement | PSR | Yuma | 41 min |
| Sep 27, 11:51 AM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Sep 27, 12:05 PM MST | Special Weather Statement | PSR | 40 min | |
| Sep 27, 12:11 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 34 min |
| Sep 27, 12:16 PM MST | Areal Flood Advisory | PSR | Maricopa, Yuma | 3 hr |
| Sep 27, 12:25 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 3 hr |
| Sep 27, 12:32 PM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Sep 27, 12:42 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 33 min |
| Sep 27, 12:51 PM MST | Special Weather Statement | PSR | 24 min | |
| Sep 27, 1:00 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 27, 1:14 PM MST | Special Weather Statement | PSR | Maricopa | 46 min |
| Sep 27, 1:39 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 27, 1:44 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 46 min |
| Sep 27, 2:25 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Sep 27, 2:31 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 119 min |
| Sep 27, 2:49 PM MST | Special Weather Statement | PSR | 41 min | |
| Sep 27, 2:56 PM MST | Special Weather Statement | PSR | 49 min | |
| Sep 27, 3:29 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Sep 27, 4:05 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 25 min |
| Sep 27, 4:27 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 3 hr |
| Sep 27, 4:30 PM MST | Special Weather Statement | PSR | Pinal | 45 min |
| Sep 27, 4:31 PM MST | Areal Flood Warning | PSR | Maricopa | 4 hr |
| Sep 27, 4:45 PM MST | Special Weather Statement | PSR | Gila | 45 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.